Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Herniated disk, numb and tingling leg, stenosis in neck, leaking stool. Treatment?

I have herniated disk L-4 L-5. I have been experiencing a lot of numbness and tingling in my legs (the whole lenght) including pins and needles in the soles of my feet . More so in the right leg. I also have stenosis in my neck with bi-lateral foraminal narrowing and bone spurs... C-3 C-7. I was warned about losing stool or urine. I have had stool on my underwear yesterday, small quantity, that shouldn t have been there. I am wondering if that would qualify as loosing stool as nobody explained to me what quantity would be considered emergency, as in my mind I thought you would lose the whole quantity. Answer is appreciated. DD
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
If being incontinent is a new symptoms then you should seek immediate medical attention as this can be a symptom of caudal equina syndrome which is a surgical emergency. This happens when your spinal nerves become severely compressed by a lumbar disc herniation.
Answered: Thu, 27 Mar 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor